If you need an accessible version of this item please contact JSTOR User Support

An Alternative Proof of Lorden's Renewal Inequality

Hasse Carlsson and Olle Nerman
Advances in Applied Probability
Vol. 18, No. 4 (Dec., 1986), pp. 1015-1016
DOI: 10.2307/1427260
Stable URL: http://www.jstor.org/stable/1427260
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1015
    1015
  • Thumbnail: Page 
1016
    1016